MAUDE Adverse Event Report: Christoph Miethke GmbH & Co KG GAV 2.0 VALVE 5/30; HYDROCEPHALUS MANAGEMENT

Christoph Miethke GmbH & Co KG GAV 2.0 VALVE 5/30; HYDROCEPHALUS MANAGEMENT
Model Number FX212T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a gav 2.0 (#fx212t) was implanted on (b)(6) 2026.According to the complainant, the valve caused an underdrainage.The patient underwent a revision procedure on (b)(6) 2026.The sample was returned for examination.
 
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, no significant deformations or damage of the valve was determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in both the horizontal as well as the vertical positions.The results show that the gav 2.0 operates within the accepted tolerance in both positions.Internal inspection : after dismantling of the valve, organic deposits were found.Summary of the investigation results: according to the results of investigation, visible deposits were detected in the gav 2.0.The deposits had no effect upon the specifications at the time of the examination.The valve operated within all specifications.Organic material in the csf can temporarily influence the function and are known side effects in hydrocephalus therapy.

Brand Name
GAV 2.0 VALVE 5/30
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key50515559
Report Number3004721439-2026-00227
Device Sequence Number13142236
Product Code JXG
UDI-Device Identifier04041906500023
UDI-Public(01)04041906500023(11)260120(17)310119(10)20087726
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX212T
Device Catalogue NumberFX212T
Device Lot Number20087726
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient SexMale
Patient Weight19 LB